The Community for Technology Leaders
Green Image
Issue No. 11 - November (1979 vol. 28)
ISSN: 0018-9340
pp: 807-810
U.I. Gupta , Department of Electrical Engineering and Computer Science, Northwestern University
ABSTRACT
Given a set of intervals (pairs of real numbers), we look at the problem of finding a minimal partition of this set such that no element of the partition contains two overlapping intervals. We exhibit a T(N log N) algorithm which is optimal. The problem has applications in LSI layout design and job scheduling.
INDEX TERMS
analysis of algorithms, Channel-assignment problem, job scheduling, LSI layout design
CITATION

D. Lee, J. Leung and U. Gupta, "An Optimal Solution for the Channel-Assignment Problem," in IEEE Transactions on Computers, vol. 28, no. , pp. 807-810, 1979.
doi:10.1109/TC.1979.1675260
87 ms
(Ver 3.3 (11022016))